# SDR SWIA200515999

- Difficulty date: December 11, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 5,423 hours, 4,852 cycles
- Engine: Ge CF34*
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815904
- Part serial: 194LG
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 5,414 hours, 4,848 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CLIMB, WHILE ON FO SIDE, AUTO PILOT AND YAW DAMP DISENGAGED.  REPLACED NR 2 FCC CARD IAW AMM 22-00-00. OPERATIONAL CHECK GOOD.
